MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS CEV420 DIA 10MM BABCOCK DELAITRE; MICROFRANCE INSTRUMENTS

INTEGRA MICROFRANCE S.A.S. FORCEPS CEV420 DIA 10MM BABCOCK DELAITRE; MICROFRANCE INSTRUMENTS
Catalog Number CEV420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during a laparoscopic surgery, the forceps cev420 dia 10mm babcock delaitre (cev420) broke without any shock or trauma, and the broken parts of the jaw were discovered in the patient¿s abdomen.The broken parts were retrieved.There was no patient injury or death, and less than 30 minutes increase in surgical time was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The forceps cev420 dia 10mm babcock delaitre (cev420) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the moving jaw of the returned forceps was broken.At the point of rupture, a darker area is observed, corresponding to a pre-fracture.Root cause analysis: this area of the breakage was typical of a pre-existing weakness in the material.This weakness was likely due to the initial presence of an inclusion or internal defect, which acted as a crack initiation point.During successive uses of the instrument (the instrument was 15 years old), this weakness facilitated the initiation and propagation of the crack, leading to the final rupture.
 
Event or Problem Description
N/a.

Brand Name
FORCEPS CEV420 DIA 10MM BABCOCK DELAITRE
Common Device Name
MICROFRANCE INSTRUMENTS
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24589356
Report Number3003249645-2026-00005
Device Sequence Number21178623
Product Code GCJ
UDI-Device Identifier10381780093084
UDI-Public10381780093084
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV420
Device Lot Number201110MF1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown